# SDR AALA20072405

- Difficulty date: December 8, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- Aircraft time: 62,325 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Damaged
- Location: Flashlight Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT FORWARD ENTRY DOOR HAS DAMAGED STRAP.  REPLACED STRAP FOR EMERGENCY FLASHLIGHT AT FORWARD ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
